Armenian Journal of Mathematics

A representation for convex bodies

Aramyan, Rafik (2013) A representation for convex bodies. Armenian Journal of Mathematics, 5 (1). pp. 69-74. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
235Kb

Abstract

In this paper we extend the representation for the support function of centrally symmetric convex bodies to arbitrary convex bodies. We discuss some questions on unique determination of convex bodies and consider some classes of convex bodies in terms of support functions.

Item Type:Article
Uncontrolled Keywords:convex geometry, integral geometry, support function, spherical harmonics
Subjects:52-xx Convex and discrete geometry
ID Code:564
Deposited By:prof. Rafik Aramyan
Deposited On:02 Aug 2013 11:18
Last Modified:02 Aug 2013 12:31

Repository Staff Only: item control page